# SDR QXEA2018021300058

- Difficulty date: February 13, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,561 hours, 35,681 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING START.  SMOKE REPORTED COMING OUT OF THE APU. CLEARED BY INTERROGATED CDS AND FOUND MULTIPLE IGNITER CODES.  REMOVED AND REPLACED BOTH IGNITERS A AND B.  APU OPS CHECKED GOOD. RETURNED TO SERVICE.
